Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 455, NWS Tulsa, OK

June 20, 20084 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 20, 2008, 2:58 AM CDT for 4 counties in Oklahoma. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2008, 2:58 AM CDT (07:58 UTC)
Expired
Jun 20, 2008, 4:00 AM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Rogers County, OK

What was reported inside it

TimeReportWhereRemark
Jun 20, 3:00 AM CDTTSTM WND DMGKetchum, OKLARGE LIMBS BLOWN DOWN
Jun 20, 3:58 AM CDTHAIL 0.752 W Kansas, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 200758
SVRTSA
OKC035-041-097-131-200900-
/O.NEW.KTSA.SV.W.0455.080620T0758Z-080620T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
258 AM CDT FRI JUN 20 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  WESTERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 400 AM CDT

* AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES WEST OF BIG CABIN TO BIG CABIN TO CLEORA...
  MOVING SOUTH AT 30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...KETCHUM...
  DISNEY...LANGLEY...PENSACOLA...ADAIR...CHLOETA...JAY...SPAVINAW...
  PRYOR...SALINA...ROSE...LOCUST GROVE...KANSAS...TWIN OAKS AND
  LEACH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3661 9541 3662 9520 3661 9485 3620 9473
      3617 9502 3619 9537
TIME...MOT...LOC 0758Z 343DEG 16KT 3656 9541 3652 9516
          3654 9491

$$
3 follow-up statements
000 
WWUS54 KTSA 200825
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
325 AM CDT FRI JUN 20 2008

OKC035-131-200835-
/O.CAN.KTSA.SV.W.0455.000000T0000Z-080620T0900Z/
ROGERS OK-CRAIG OK-
325 AM CDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAIG AND
NORTHEASTERN ROGERS COUNTIES IS CANCELLED...

LAT...LON 3656 9487 3620 9473 3617 9502 3619 9537
      3641 9539 3647 9540 3648 9539 3650 9540
      3652 9540 3652 9502 3653 9501
TIME...MOT...LOC 0825Z 343DEG 16KT 3642 9537 3638 9512
          3640 9487

$$

OKC041-097-200900-
/O.CON.KTSA.SV.W.0455.000000T0000Z-080620T0900Z/
DELAWARE OK-MAYES OK-
325 AM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR MAYES AND WESTERN DELAWARE COUNTIES...

AT 321 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF ADAIR TO STRANG TO CHLOETA...MOVING
SOUTH AT 18 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SALINA...
PRYOR...ROSE...LOCUST GROVE...KANSAS...TWIN OAKS AND LEACH.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3656 9487 3620 9473 3617 9502 3619 9537
      3641 9539 3647 9540 3648 9539 3650 9540
      3652 9540 3652 9502 3653 9501
TIME...MOT...LOC 0825Z 343DEG 16KT 3642 9537 3638 9512
          3640 9487

$$
000 
WWUS54 KTSA 200847
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 AM CDT FRI JUN 20 2008

OKC041-097-200900-
/O.CON.KTSA.SV.W.0455.000000T0000Z-080620T0900Z/
DELAWARE OK-MAYES OK-
347 AM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR EASTERN MAYES AND SOUTHWESTERN DELAWARE COUNTIES...

AT 342 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SALINA TO LEACH TO 11 MILES NORTH OF KANSAS...MOVING
SOUTH AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROSE...LOCUST
GROVE...LEACH...KANSAS AND TWIN OAKS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3643 9482 3620 9473 3617 9502 3620 9520
      3637 9524
TIME...MOT...LOC 0847Z 340DEG 28KT 3624 9511 3623 9493
          3634 9480

$$
000 
WWUS54 KTSA 200907
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 AM CDT FRI JUN 20 2008

OKC041-097-200916-
/O.EXP.KTSA.SV.W.0455.000000T0000Z-080620T0900Z/
DELAWARE OK-MAYES OK-
406 AM CDT FRI JUN 20 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAYES AND SOUTHWESTERN
DELAWARE COUNTIES EXPIRED AT 400 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS TO 40 MPH AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THIS STORM ACROSS SOUTHERN DELAWARE COUNTY.

LAT...LON 3643 9482 3620 9473 3617 9502 3620 9520
      3637 9524
TIME...MOT...LOC 0847Z 340DEG 28KT 3624 9511 3623 9493
          3634 9480

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 8:56 PM CDT, 6 hours 2 minutes earlier.

Area forecast discussion, Jun 19, 8:56 PM CDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT THU JUN 19 2008

.DISCUSSION...
CONVECTIVE CLUSTERS STAYING NORTHEAST AND WELL
SOUTHWEST THIS EVENING. WATCH DROPPED TSA CWA.
STILL CHANCE OF PRECIP OVERNIGHT... ESPECIALLY
NORTHEAST / SOUTHWEST CORNERS OF TSA  FORECAST
AREA.  GIVEN LAST SEVERAL NIGHTS OUTCOMES WILL
MAINTAIN AT LEAST MARGINAL POP CENTRAL PORTION
OF AREA THROUGH KTUL-KFSM.                  GW

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   88  68  85  65 / MMM  20  30  10
FSM   87  67  83  65 / MMM  20  60  30
MLC   87  68  84  63 / MMM  40  40  10
BVO   88  64  86  62 / MMM  20  30  10
FYV   84  61  80  60 / MMM  30  50  30
BYV   83  63  81  62 / MMM  40  50  30
MKO   85  67  83  64 / MMM  20  40  10
MIO   86  65  85  62 / MMM  30  30  10
F10   86  67  83  64 / MMM  30  40  10
HHW   87  68  82  66 / MMM  50  50  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Jun 20, 1:29 AM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
129 AM CDT FRI JUN 20 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
129 AM CDT FRI JUN 20 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...TONIGHT.

DISCUSSION...
THUNDERSTORMS WERE DEVELOPING OVER NORTHEAST OKLAHOMA EARLY
THIS MORNING.  ENOUGH ELEVATED INSTABILITY AND SHEAR WAS
PRESENT FOR SEVERE THUNDERSTORMS. THUS...STRONG TO SEVERE
STORMS ARE A POSSIBILITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN UPPER RIDGE IS EXPECTED TO DEVELOP OVER THE WEEKEND PROVIDING
A RELATIVELY DRY WEEKEND. AN UPPER TROUGH WILL SWING THROUGH THE
REGION TUESDAY AND WEDNESDAY BRINGING A CHANCE OF THUNDERSTORMS
BACK INTO THE THE FORECAST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Jun 19, 10:33 PM CDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT THU JUN 19 2008

OKZ075-076-200415-
LATIMER OK-LE FLORE OK-
1033 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE AND NORTHEASTERN LATIMER

AT 1033 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PANOLA...MOVING EAST AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PANOLA AND RED OAK.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3483 9527 3496 9532 3507 9505 3506 9504
      3506 9497 3488 9490
TIME...MOT...LOC 0333Z 251DEG 16KT 3491 9523
Special weather statement, Jun 19, 10:44 PM CDT, 4 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT THU JUN 19 2008

OKZ073-075-200430-
LATIMER OK-PITTSBURG OK-
1044 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN PITTSBURG AND WESTERN LATIMER

AT 1044 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES SOUTHWEST OF BLOCKER...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GOWEN...BLOCKER AND
FEATHERSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3510 9535 3487 9544 3496 9577 3511 9573
TIME...MOT...LOC 0344Z 282DEG 17KT 3503 9559
Special weather statement, Jun 19, 11:15 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1115 PM CDT THU JUN 19 2008

OKZ073>075-200445-
HASKELL OK-LATIMER OK-PITTSBURG OK-
1115 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN LATIMER

AT 1115 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF FEATHERSTON...MOVING EAST AT 21 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEQUIRE...
LEWISVILLE...KINTA...FEATHERSTON AND QUINTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3515 9509 3492 9509 3495 9553 3513 9553
TIME...MOT...LOC 0415Z 270DEG 18KT 3504 9541
Special weather statement, Jun 20, 1:27 AM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 AM CDT FRI JUN 20 2008

OKZ057-058-063-200730-
CRAIG OK-DELAWARE OK-OTTAWA OK-
127 AM CDT FRI JUN 20 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN DELAWARE...NORTHEASTERN CRAIG AND OTTAWA

AT 127 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF WELCH TO COMMERCE...MOVING
SOUTHEAST AT 18 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MIAMI...COMMERCE...AFTON...FAIRLAND...NARCISSA...
WYANDOTTE...OTTAWA...QUAPAW...CARDIN...PICHER...PYRAMID CORNERS...
BLUEJACKET AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3673 9461 3660 9462 3665 9503 3700 9530
      3700 9482
TIME...MOT...LOC 0627Z 328DEG 16KT 3697 9518 3694 9488
Special weather statement, Jun 20, 2:25 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
225 AM CDT FRI JUN 20 2008

OKZ056>058-061>063-200830-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-
225 AM CDT FRI JUN 20 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHEASTERN ROGERS...DELAWARE...SOUTHERN CRAIG...SOUTHERN
     OTTAWA...SOUTHEASTERN NOWATA AND NORTHERN MAYES

AT 225 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF NEW ALLUWE TO 4 MILES EAST OF
VINITA TO 10 MILES NORTHEAST OF GROVE...MOVING SOUTH AT 21 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...JAY...
LEACH...COLCORD...CHLOETA...ZENA...CLEORA...GROVE...BERNICE...NEW
ALLUWE...CHELSEA...AFTON...VINITA...KETCHUM...BIG CABIN...WHITE
OAK...SALINA...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY...
DISNEY AND MAYSVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...VERY HEAVY
RAIN AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A
WARNING.

LAT...LON 3670 9512 3675 9463 3649 9461 3648 9462
      3644 9460 3626 9459 3620 9491 3634 9543
      3678 9557
TIME...MOT...LOC 0725Z 342DEG 18KT 3673 9550 3662 9508
          3671 9468

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:33 PM CDTSpecial Weather StatementTSALatimer42 min
Jun 19, 10:44 PM CDTSpecial Weather StatementTSAPittsburg46 min
Jun 19, 10:49 PM CDTSevere Thunderstorm WarningTSAPittsburg24 min
Jun 19, 11:15 PM CDTSpecial Weather StatementTSALatimer30 min
Jun 20, 1:27 AM CDTSpecial Weather StatementTSAOttawa63 min
Jun 20, 1:36 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa54 min
Jun 20, 2:25 AM CDTSpecial Weather StatementTSADelaware, Mayes65 min
Jun 20, 3:45 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware60 min
Jun 20, 4:29 AM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner50 min
Jun 20, 4:51 AM CDTSpecial Weather StatementTSAAdair, Cherokee54 min
Jun 20, 5:18 AM CDTSpecial Weather StatementTSASequoyah57 min
Jun 20, 5:47 AM CDTSpecial Weather StatementTSASequoyah58 min
Jun 20, 6:13 AM CDTSevere Thunderstorm WarningTSAMuskogee32 min
Jun 20, 6:47 AM CDTSpecial Weather StatementTSAMuskogee58 min
Jun 20, 6:57 AM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah63 min
Jun 20, 7:35 AM CDTSpecial Weather StatementTSAOkmulgee55 min
Jun 20, 7:37 AM CDTSpecial Weather StatementTSALatimer38 min
Jun 20, 7:41 AM CDTSpecial Weather StatementTSAMuskogee34 min
Jun 20, 8:19 AM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Muskogee, Wagoner3 hr
Jun 20, 8:23 AM CDTSpecial Weather StatementTSAMuskogee52 min
Jun 20, 8:37 AM CDTFlash Flood WarningTSAMuskogee, Wagoner6 hr
Jun 20, 8:51 AM CDTSpecial Weather StatementTSALeFlore54 min
Jun 20, 10:03 AM CDTSpecial Weather StatementTSALatimer27 min
Jun 20, 10:20 AM CDTSpecial Weather StatementTSAPittsburg40 min
Jun 20, 11:20 AM CDTSpecial Weather StatementTSAPushmataha40 min
Jun 20, 11:39 AM CDTSpecial Weather StatementTSAChoctaw51 min
Jun 20, 12:24 PM CDTSpecial Weather StatementTSAPushmataha51 min
Jun 20, 12:30 PM CDTSpecial Weather StatementTSAChoctaw45 min
Jun 20, 12:46 PM CDTSevere Thunderstorm WarningTSAChoctaw39 min
Jun 20, 1:22 PM CDTSpecial Weather StatementTSAChoctaw38 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.